# SDR AALA202408191583

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 31,483 hours, 10,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEATS 11, 12, 13 ABC EMERGENCY LIGHTS INOPERATIVE. REPAIRED BROKEN WIRE AT SEAT 11,12,13 ABC PER SWPM 20-10-13.
